中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2012年知识产出  > 期刊论文
题名: Extended Birkhoff
作者: Dong, H ;  Wang, YB ;  Meng, XH
刊名: EUROPEAN PHYSICAL JOURNAL C
出版日期: 2012
卷号: 72, 期号:5, 页码:2002
关键词: EQUATION-OF-STATE ;  PALATINI FORMULATION ;  R-1-MODIFIED GRAVITY ;  BLACK HOLES ;  DARK ENERGY ;  R-TERMS ;  VISCOSITY ;  COSMOLOGY ;  UNIVERSE
学科分类: Physics
通讯作者: Dong, H (reprint author), Nankai Univ, Dept Phys, Tianjin 300071, Peoples R China.
部门归属: [Dong, Han; Wang, Ying-bin; Meng, Xin-he] Nankai Univ, Dept Phys, Tianjin 300071, Peoples R China; [Meng, Xin-he] Chinese Acad Sci, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China
英文摘要: f(T) theory, a generally modified teleparallel gravity, has been proposed as an alternative gravity model to account for the dark energy phenomena. Following our previous work [Xin-he Meng and Ying-bin Wang, Eur. Phys. J. (2011), arXiv:1107.0629v1], we prove that Birkhoff's theorem holds in a more general context, specifically with the off diagonal tetrad case, in this communication letter. Then, we discuss, respectively, the results of the external vacuum and internal gravitational field in the f(T) gravity framework, as well as the extended meaning of this theorem. We also investigate the validity of Birkhoff's theorem in the frame of f(T) gravity via a conformal transformation by regarding the Brans-Dicke-like scalar as effective matter, and study the equivalence between both Einstein frame and Jordan frame.
资助者: Natural Science Foundation of China [11075078, 10675062]; Chinese Academy of Sciences (CAS) through the KITPC [KJCX2.YW.W10]
收录类别: SCI
原文出处: 查看原文
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15101
Appears in Collections:理论物理所2012年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Extended Birkhoff's theorem in f(T) gravity.pdf(362KB)----开放获取View Download

Recommended Citation:
Dong, H,Wang, YB,Meng, XH. Extended Birkhoff[J]. EUROPEAN PHYSICAL JOURNAL C,2012,72(5):2002.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Dong, H]'s Articles
 [Wang, YB]'s Articles
 [Meng, XH]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Dong, H]‘s Articles
 [Wang, YB]‘s Articles
 [Meng, XH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Extended Birkhoff's theorem in f(T) gravity.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace